# SDR MWEA030274

- Difficulty date: July 10, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 41,464 hours, 42,938 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Warning System
- Part number: 4058001
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE DEAD RECKONING LIGHT CAME ON BOTH MULTIFUCTIONAL CONTROL DISPLAY UNIT.  PERFORMED ADJUSTMENT TEST CHECKED OK PERFORMED RETURN TO SERVICE BITE TEST, CHECKED OK.
